# SDR SWIA200312212

- Difficulty date: July 22, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 1,146 hours, 915 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 1016
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 1,116 hours, 801 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB TRIM INDICATOR SHOWING ERRATIC INDICATIONS.  REMOVED AND REPLACED HSTA IAW MM 27-40-00.
